# SDR FDEA201603110895

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 76,695 hours, 16,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA70581
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, REFERENCE SNRM N00892, FOUND ONE EACH FASTENER HOLE CRACKED, AT STATION 1661, LONGERON 52 AREA.  CARRIED OUT REPAIR IAW EA 1-5330-T0324043 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
